# SDR AMTA200201152

- Difficulty date: August 9, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, 10 - MAINFRAME, FWD CENTER SPLICE ANGLE AT FS 328 CAP BL 0 CORRODED.  INSTALLED NEW SPLICE ANGLE AT BL 0 FWD SIDE OF FS 328 CHORD PER L-1011 SRM 51-40-0.
